# SDR UPS08853673

- Difficulty date: October 7, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING L/E LOWER RIB CRACKED AT XFS 829.  STOP DRILLED CRACK IAW SRM 57-2-0 DC8.  FABBED AND INSTALLED REPAIR IAW DC8 SRM 51-03-00-0, AND SRM 51-01-20D-0 DC8.
